Stopped progesterone cream!
Long story short. 43 year old woman, on birth control pills 20 years, stops pills two years ago. Prior to stopping pills, signs of hormone imbalance occurred. This was my reason for stopping pills.
After stopping pills, problems worsen. All hormonal. Tried natural progesterone cream for 4 months. No help. Some symptoms got better, but not much, or long term. My two major symptoms are now insomnia and acne and weight gain. I believe I may be insulin resistant and have adrenal fatigue. Along with an imbalance in my hormones. Dr. recommended only 0.05 milligrams of progersterone cream. I slowly increased to over 3 milligrams a day for almost a month and my estrogen dominant symptoms were out of control. I was told I was taking too high a dose and to lower it to 1 milligram a day along with a licorice supplement that contains other herbs to assist in my adreanl support. I was told the cream was not working due to my adrenal exhaustion.
I have tried this supplement along with many other supplements all for hormone balance and every one caused me to have headaches to the point of having to stop them. So now I see the cream is not working for me and neither are the supplements, I guess I am forced to suffer!